Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    Does usage of Restasis cause severe dryness in eye?

I'm curious...I'm an ophthalmic Tech who is now working for an OD. We have a patient who has been on Restasis for over 6 years and it seems her dryness is getting worse. She is also on Lumigan and does have a hx of blepharitis. Any ideas on what could be causing the increased dryness even with the Restasis?
Thu, 20 Nov 2014
Report Abuse
Ophthalmologist 's  Response
Hello
Welcome to Health care Magic.

I am Dr. DADAPEER K, an Ophthalmologist and I answer health problems related to eye.

I reviewed your history. It seems from the history that your patient is using restasis eye drops. Restasis eye drops is used for treatment of dry eyes and use of restasis will not lead to dry eyes.
Hence your patient requires evaluation and treatment of dry eyes depending on the severity of the condition.

Hope the information is helpful to you.
Do write back to me for further questions.

Thank you
With regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was given Restasis for dry eye 10 weeks ago. I continue to have problems after I use it. My eyes sting for hour, my nose start to run, my eyes...

Recent questions on  Bimatoprost

doctor1 MD

Half of my eyelashes on one of my eyelids have fallen out and don t seem to want to grow back I am presently using Latisse for 2 1/2 weeks and the...

doctor1 MD

Our daughter's eyelashes started falling from her upper lids in the beginning of XXXXXXX 2016. Until recently that was the only problem she had but...

doctor1 MD

my husband is 81, has a pacemaker, COPD and anxiety. Since about 6-8 months he has not felt well at all. We have gone back to the doctor and redone...

doctor1 MD

I have experienced sudden hair loss. it comes out everyday in handfuls. I am 70 years old so this is upsetting.

doctor1 MD

Thank you.. I have a very low Glaucoma pressure 16/18(?). I was using Levobunolol but there were side affects.....eye redness. Changed to Lumigan....

doctor1 MD

I'm curious...I'm an ophthalmic Tech who is now working for an OD. We have a patient who has been on Restasis for over 6 years and it seems her...

doctor1 MD

Hi there, I have Glaucoma and have been using Lumigan eye drops for a few years. Unfortunately it has caused the skin around my eyes to discolour...